# SDR DALA2018010319514

- Difficulty date: March 5, 2016
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 44,094 hours, 30,290 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZR = 80.384 SKIN AT FRONT SPAR PILLOWING. SKIN IAW ERA 544413-14  LOG 2382278.
